MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PLIERS,COMPACTION,10MM (REF P/N 13502); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. PLIERS,COMPACTION,10MM (REF P/N 13502); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7209446
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl procedure.During the insertion of the bone block from the graft into the femoral tunnel that the bone block split longitudinally.Graft had to removed fully from the knee so the piece of bone could be excised, graft then passed through both tunnels with ease.Tunnels were prepared and smoothed appropriately and no impingement at the tunnels were observed.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.

Brand Name
PLIERS,COMPACTION,10MM (REF P/N 13502)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7174323
Report Number1219602-2018-00045
Device Sequence Number1951612
Product Code LXH
UDI-Device Identifier03596010468581
UDI-Public(01)03596010468581(10)L29211
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209446
Device Catalogue Number7209446
Device Lot NumberL29211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR